# SDR 97ZZZX216

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217FS
- Make and model: Cessna 550
- Aircraft serial: 5500273
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: V332
- Condition: Inoperative
- Location: Brake System
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC POWER BRAKE SYSTEM.  MICROSWITCH FAILED.  AIRCRAFT LANDED SAFELY WITHOUT POWER BRAKE SYSTEM.
